Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Suffering from thyroid problem. On eltroxin 100 mcg. Started hairfall, backache, dry and rough skin. Any advice?

hello ! Sir.. m sufffering with thyroid problem since last 4 mths... I am38 yrs old female. m taking 100 mcg eltroxin early in d mrng .... my hypothyroidism was at 40 points... but after taking 50 mcg tablets it had reached till 28 ... bt nw, my docter prescribed me to tke 100 mcg elroxin tablet.. m suffering from hairfall, backache , cyatica pain and it seems that my feets are frozen...and my skin becomes dry and rough through out can u plzz help me.. n give me ur advice that wat shud i do further..
Asked On : Tue, 17 Jul 2012
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
As you are having Hypothyroidism and the values you have given is that of TSH i guess.
what i would advice you to give values of T3,T4, as well.
other thing which can be looked at is ATG that is anti thyroid globulin, presence of which will give idea about autoimmunity.
as far as hair fall and other complaints are concerened it may be either due to hypothyroidism or may be due to menopausal syndrome (as you are approaching fourties) but that can be confirmed with your menstrual history, and at the same time details about skin and hair complaints, its onset, changes after taking eltroxin is required.
at present you are adviced to eat fruits, green leafy veg, plenty of water, some exercises.

wishing you healthy time ahead..
Answered: Wed, 18 Jul 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor